Alert archive / New Mexico / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 28, NWS Albuquerque, NM

May 25, 2005Curry County, Quay County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 25, 2005, 7:11 PM MDT for Curry County, Quay County, New Mexico. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2005, 7:11 PM MDT (01:11 UTC)
Expired
May 25, 2005, 8:15 PM MDT
In force
64 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

Counties Curry County, NM, Quay County, NM

The radar

The Cannon AFB radar (KFDX), 30 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 1:25 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2005-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 486 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2005-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
486 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1740 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 260114
SVRABQ
NMC009-037-260215-
/O.NEW.KABQ.SV.W.0028.050526T0111Z-050526T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
711 PM MDT WED MAY 25 2005

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO
  SOUTHERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 815 PM MDT

* AT 712 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR BROADVIEW...OR
  ABOUT 28 MILES NORTH OF CLOVIS...AND MOVING SOUTH AT 15 MPH.

* ALSO AT 712 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A SEVERE THUNDERSTORM OVER RAGLAND MOVING TO THE SOUTH
  AND SOUTHWEST AT 15 MPH. 

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL NORTHEASTERN CURRY COUNTY AROUND 720 PM MDT...
  RURAL EAST CENTRAL CURRY COUNTY AROUND 730 PM MDT...
  RURAL CENTRAL CURRY COUNTY AROUND 740 PM MDT... 
  MCALISTER BY 730 PM...
  HOUSE BY 745 PM.

* LOCATIONS IMPACTED INCLUDE...
  FORREST...
  MCALISTER...
  HOUSE...
  BROADVIEW

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE
SHELTER NOW.

LAT...LON 3495 10329 3495 10390 3462 10390 3460 10304
      3496 10304

$$

44
2 follow-up statements
000 
WWUS55 KABQ 260150
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
746 PM MDT WED MAY 25 2005

NMC009-037-260215-
/O.CON.KABQ.SV.W.0028.000000T0000Z-050526T0215Z/
QUAY-CURRY-
746 PM MDT WED MAY 25 2005

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CURRY AND SOUTH
CENTRAL QUAY COUNTIES UNTIL 815 PM MDT...

AT 744 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 3 MILES NORTHEAST OF PLEASANT HILL MOVING SOUTH
AT 15 MPH. THE PUBLIC REPORTED GOLF BALL SIZED HAIL WITH THIS STORM
IN BELLVIEW AT 720 PM.

ALSO AT 744 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM 9 MILES NORTH OF MELROSE MOVING SOUTH AND 
SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  MELROSE AROUND 805 PM MDT...
  SAINT VRAIN AROUND 810 PM MDT...
  PLEASANT HILL AT 755 PM MDT...
  CLOVIS BY 815 PM MDT.

TORNADOS CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEASTERN NEW MEXICO.

LAT...LON 3472 10305 3473 10370 3432 10367 3432 10305

$$

44
000 
WWUS55 KABQ 260203
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
800 PM MDT WED MAY 25 2005

NMC009-037-260215-
/O.CON.KABQ.SV.W.0028.000000T0000Z-050526T0215Z/
QUAY-CURRY-
800 PM MDT WED MAY 25 2005

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CURRY AND SOUTH
CENTRAL QUAY COUNTIES UNTIL 815 PM MDT...

AT 756 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 5 MILES NORTHEAST OF CLOVIS...MOVING 
SOUTH AT 15 MPH. THIS STORM PRODUCED QUARTER SIZED HAIL IN PLEASANT
HILL AT 754 PM.

ALSO AT 756 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE ANOTHER SEVER THUNDERSTORM 4 MILES NORTH OF MELROSE
MOVING SOUTH AT 15 MPH.

* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
  CLOVIS AROUND 810 PM MDT...
  TEXICO AND 6 MILES EAST OF CLOVIS AROUND 815 PM MDT...
  MELROSE AROUND 810 PM.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEASTERN NEW MEXICO.

LAT...LON 3470 10305 3475 10372 3432 10367 3431 10299

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:25 PM MDT, 4 hours 46 minutes earlier.

Area forecast discussion, May 25, 2:25 PM MDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
225 PM MDT WED MAY 25 2005

.DISCUSSION...COLD FRONT/THUNDERSTORMS TONIGHT THE IMMEDIATE
FORECAST CONCERN.

COLD FRONT INTO COLFAX/UNION COUNTIES AS OF 2 PM LOCAL TIME.
THUNDERSTORM WHICH FORMED OVER SANGRES MOVED EAST AND DIED AS IT
REACHED THE PLAINS BEHIND THE FRONT. HOWEVER...STORMS SHOULD
FORM ALONG AND AHEAD OF THE FRONT LATE THIS AFTERNOON INTO EARLY
EVENING IN AREA OF LOW LEVEL MOISTURE CONVERGENCE AND FORCED ASCENT.
INSTABILITY AND DIRECTIONAL SHEAR SUPPORT A FEW SUPERCELLS WITH
LARGE HAIL BEFORE A POSSIBLE MORPH INTO A QUASI LINEAR WIND
PRODUCING MCS. NONETHELESS...SEVERE THUNDERSTORM WATCH 331 ALREADY
IN EFFECT FOR COUNTIES EAST OF THE CENTRAL MOUNTAIN CHAIN.

COMBINATION OF COLD FRONT AND THUNDERSTORM OUTFLOWS WILL YIELD A
SUBSTANTIAL PUSH OF WIND INTO THE RIO GRANDE VALLEY. EXPECT WINDS TO
BECOME EAST AND INCREASE AROUND 9 PM...PEAKING AROUND OR SHORTLY
AFTER MIDNIGHT...THEN SLOWLY DECREASING THROUGH MID MORNING. WILL
HOIST A WIND ADVISORY FROM THE 9 PM ONSET THROUGH 6 AM.

THU WILL BE A MARKED DEPARTURE ACROSS NEW MEXICO COMPARED TO THE
LAST SEVERAL DAYS. THE EAST WILL BE SIGNIFICANTLY COOLER UNDER LOW
CLOUD COVER. THE WEST WILL SEE A FEW THUNDERSTORMS DEVELOP...AT
LEAST EAST OF THE DIVIDE...AND WILL HAVE INCREASED HUMIDITY AND MORE
NORMAL HIGH TEMPERATURES IN THE 80S. LOOKS LIKE THE EAST SLOPES OF
THEH CENTRAL MOUNTAIN CHAIN WILL STAND THE BEST CHANCE FOR STRONG
STORMS THURSDAY. THESE WILL ATTEMPT TO MOVE EAST INTO THE COOLER
AIR...BRINGING SCATTERED SHOWERS AND EMBEDDED THUNDER TO THE PLAINS
INTO THU NGT.

PROBABLY A SIMILAR SCENARIO IN THE EAST FRIDAY ALTHOUGH STORMS
SHOULD BE ABLE TO TRACK A BIT FARTHER OUT ONTO THE PLAINS BEFORE
WEAKENING.

NM WILL BE CAUGHT BETWEEN AN ELONGATED GREAT LAKES/NRN PLAINS
TROUGH...AND AN ELONGATED NORTHERN MEXICO/WRN US RIDGE FOR THE
WEEKEND INTO NEXT WEEK. THIS WILL MEAN WEAK UPPER LEVEL WINDS BUT A
WAVERING DRY LINE IN THE EAST AS LOW LEVEL AIRMASSES FIGHT FOR
DOMINANCE ON THE PLAINS. THEREFORE CONVECTION WILL BE MORE LIKELY IN
THE EAST...BUT ANY MOISTURE WHICH IS BROUGHT INTO THE WEST BY THE
PUSH TONIGHT MAY BE RECYCLED THROUGH THE HOLIDAY WEEKEND TO FORM
AT LEAST ISOLATED LATE DAY STORMS. IN ADDITION...A REINFORCING COLD
FRONT MAY PUSH THROUGH SUNDAY NIGHT...CONTINUING ISOLD STORM CHANCES
INTO EARLY NEXT WEEK. IN ANY EVENT...IT LOOKS LIKE THE MAY HEAT WAVE
HAS COME TO AN END FOR MOST OF NORTHERN AND CENTRAL NEW MEXICO...KD

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  53  89  51  87 /   0   0   0   0
GALLUP..........................  43  85  44  83 /   0   0   0   0
GRANTS..........................  46  81  44  83 /   0  20  20  10
GLENWOOD........................  52  93  51  89 /   0   0   0   0
CHAMA...........................  40  74  38  70 /  10  20  20  10
LOS ALAMOS......................  51  73  46  75 /  10  40  40  20
RED RIVER.......................  39  64  38  64 /  20  40  40  20
TAOS............................  46  73  41  74 /  10  40  40  10
SANTA FE........................  52  73  47  74 /  20  40  40  20
SANTA FE AIRPORT................  55  75  50  78 /  10  40  40  20
ESPANOLA........................  55  80  49  81 /  10  40  40  10
ALBUQUERQUE HEIGHTS.............  63  81  60  82 /   0  30  30  30
ALBUQUERQUE VALLEY..............  61  82  57  84 /   0  30  30  30
ALBUQUERQUE FOOTHILLS...........  59  78  57  79 /   0  30  30  30
ALBUQUERQUE WEST MESA...........  61  80  59  83 /   0  30  30  20
SOCORRO.........................  60  85  59  85 /   0  30  30  20
SANDIA PARK/CEDAR CREST.........  54  70  52  72 /  10  40  40  30
MORIARTY/ESTANCIA...............  52  75  48  74 /  30  40  40  30
CARRIZOZO.......................  57  77  55  78 /  10  30  30  30
RUIDOSO.........................  53  70  52  70 /  30  40  40  30
RATON...........................  48  66  45  69 /  50  40  40  30
LAS VEGAS.......................  48  67  45  68 /  60  40  40  30
ROY.............................  49  65  47  66 /  60  30  40  30
CLAYTON.........................  50  64  49  69 /  60  30  40  30
SANTA ROSA......................  55  75  53  76 /  60  30  40  30
TUCUMCARI.......................  55  70  55  75 /  60  30  40  30
FORT SUMNER.....................  59  75  56  77 /  60  30  40  30
CLOVIS..........................  58  70  57  74 /  60  30  40  30
PORTALES........................  59  71  56  75 /  60  30  40  30
ROSWELL.........................  64  79  62  80 /  60  30  40  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY IN EFFECT FROM 9 PM WEDNESDAY UNTIL 4 AM MDT THURSDAY
FOR ZONES 3...9...15.

&&

19
Hazardous weather outlook, May 25, 6:00 AM MDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT WED MAY 25 2005

NMZ001>021-026-261200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT WED MAY 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO.

.DAY ONE...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...

A FEW SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS
ARE POSSIBLE EAST OF THE CENTRAL MOUNTAIN CHAIN LATE THIS AFTERNOON
INTO TONIGHT...ROUGHLY EAST OF A LINE FROM QUESTA TO RUIDOSO. LARGE
HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. THE COMBINATION OF
INCREASING LOW LEVEL MOISTURE...DAYTIME HEATING...AND INCREASING LOW
LEVEL UPSLOPE EASTERLY FLOW WILL HELP GENERATE THESE THUNDERSTORMS.

ALSO DUE TO CONTINUED WARM TEMPERATURES...STRONG FLOWS AND HIGH WATER
LEVELS FROM SNOWMELT RUNOFF WILL CONTINUE IN MANY
ARROYOS...STREAMS...RIVER HEADWATERS...AND LOW WATER CROSSINGS
ACROSS A GOOD PORTION OF NORTHERN NEW MEXICO. A FLOOD WARNING IS IN
EFFECT THROUGH AT LEAST THIS MORNING FOR CABRESTO CREEK BELOW
CABRESTO LAKE...AND FOR THAT PORTION OF THE RED RIVER FROM THE
CONFLUENCE OF CABRESTO CREEK EAST OF QUESTA...TO BELOW THE FISH
HATCHERY SOUTHWEST OF QUESTA. ALSO FOR THE ANIMAS RIVER IN SAN JUAN
COUNTY A FLOOD WARNING CONTINUES THROUGH THE MORNING HOURS THURSDAY.
OTHER AREAS OF SOME CONCERN ARE THE RIVERS AND STREAMS IN TAOS...RIO
ARRIBA...NORTHEASTERN SANTA FE...NORTHWESTERN SAN MIGUEL...AND
SOUTHWESTERN MORA COUNTIES.

THOSE ENTERING THE HIGH COUNTRY TODAY SHOULD BE AWARE OF THE FAST
FLOWING WATER IN STREAMS AND CREEKS...AS WELL AS THE POTENTIAL FOR
FLOODED LOW WATER CROSSINGS. PERSONS WITH PROPERTY INTERESTS ALONG
WATERWAYS SHOULD CONTINUE TO MONITOR WATER LEVELS TODAY.

.DAYS TWO THROUGH SEVEN...

HIGH AND FAST FLOWS WILL CONTINUE THROUGH AT LEAST THURSDAY ALONG
RIVERS SUCH AS THE LA PLATA...ANIMAS...SAN JUAN...AND THE RIO CHAMA
AS WELL AS RIVERS AND STREAMS IN TAOS...RIO ARRIBA...NORTHEASTERN
SANTA FE...NORTHWESTERN SAN MIGUEL...AND SOUTHWESTERN MORA COUNTIES.

PERSONS VENTURING INTO THE HIGH COUNTRY SHOULD CONTINUE TO BE
WATCHFUL OF THE FAST FLOWING WATER IN STREAMS AND CREEKS...AS WELL
AS THE POTENTIAL FOR FLOODED LOW WATER CROSSINGS. PERSONS WITH
PROPERTY INTERESTS ALONG WATERWAYS SHOULD MONITOR WATER LEVELS INTO
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TO HELP MONITOR STREAMS IN THE
AFFECTED AREAS LISTED ABOVE AND FOR POSSIBLE SEVERE STORMS IN THE
AFFECTED AREAS LISTED ABOVE.

43

In the hours before

Special weather statement, May 25, 1:31 PM MDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
131 PM MDT WED MAY 25 2005

NMZ004>007-010>013-016>021-026-260300-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA
VALLEY-CHAVES COUNTY PLAINS-CONCHAS LAKE/GUADALUPE COUNTY-CURRY
COUNTY-DE BACA COUNTY-FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF
CHAVES COUNTY-HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO
VALLEY-NORTHEAST HIGHLANDS-QUAY COUNTY-ROOSEVELT
COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
131 PM MDT WED MAY 25 2005

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 900 PM MDT WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
331 IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR THE FOLLOWING
AREAS

IN NORTH AND CENTRAL NEW MEXICO THIS WATCH INCLUDES 13 COUNTIES

  CHAVES          COLFAX          CURRY           DE BACA
  GUADALUPE       HARDING         LINCOLN         MORA
  QUAY            ROOSEVELT       SAN MIGUEL      TORRANCE
  UNION

A SEVERE THUNDERSTORM WATCH MEANS THAT SEVERE THUNDERSTORMS CAPABLE
OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITHIN
THE WATCH AREA. REMAIN ALERT AND CONTINUE TO LISTEN TO NOAA WEATHER
RADIO OR YOUR LOCAL COMMERICAL RADIO OR TELEVISION OUTLETS FOR LATEST
STATEMENTS AND POSSIBLE WARNINGS FOR YOUR LOCATION.

16
Local storm report, May 25, 5:49 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 PM MDT WED MAY 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             6 SSW LAS VEGAS         35.52N 105.24W
05/25/2005  1.75 INCH        SAN MIGUEL         NM   TRAINED SPOTTER

&&

JAM
Local storm report, May 25, 6:00 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 PM MDT WED MAY 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             7 S LAS VEGAS           35.50N 105.22W
05/25/2005  1.00 INCH        SAN MIGUEL         NM   TRAINED SPOTTER

&&

JAM
Local storm report, May 25, 6:26 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
626 PM MDT WED MAY 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             1 N ANTON CHICO         35.20N 105.13W
05/25/2005  1.75 INCH        GUADALUPE          NM   TRAINED SPOTTER

&&

JAM

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:15 PM MDTSevere Thunderstorm WarningABQSan Miguel46 min
May 25, 6:53 PM MDTSevere Thunderstorm WarningABQDe Baca54 min
May 25, 6:59 PM MDTSevere Thunderstorm WarningABQGuadalupe61 min
May 25, 6:59 PM MDTSevere Thunderstorm WarningABQGuadalupe61 min
May 25, 7:29 PM MDTSevere Thunderstorm WarningABQDe Baca46 min
May 25, 8:12 PM MDTSevere Thunderstorm WarningABQCurry63 min
May 25, 8:16 PM MDTSevere Thunderstorm WarningABQDe Baca, Roosevelt44 min
May 25, 9:00 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt60 min
May 25, 10:03 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt57 min
May 25, 11:01 PM MDTSevere Thunderstorm WarningABQRoosevelt41 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.